# SDR ASAA2014010312309

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 28,210 hours, 8,642 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Mcdu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT IS MISSING ON MCDU MAIN MENU.  ACFT GROUNDED.  ACCOMPLISHED FIM 23-15 TASK 801, SATCOM PROMPT RESTORED & OPS NORMAL, IAW MM 23-15-00.
